MathSciNet Relay Station
MathSciNet bibliographic data
MR972409 58C20 (49A52 90C48)
Zagrodny, Dariusz Approximate mean value theorem for upper subderivatives. Nonlinear Anal. 12 (1988), no. 12, 1413–1428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement